# SDR FDEA201105051759

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 730-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT STA. 740, STR 25R REQUIRES REPLACEMENT   DUE TO NOT BEING IN COMPLIANCE WITH APPROVED DATA. REMOVED EXISTING DOUBLER/FILLER, BS 730-750, S-25R. HFEC INSP. SKIN CUTOUT, INITIAL HOLES PER NTM 51-00-19, PT.6 AND NTM 51-00-16, PT.6, NO CRACKS NOTED. FABRICATED DOUBLER & FILLER.  INSTALLED NEW DOUBLER & FILLER PER SRM 53-00-01,   REPAIR 15. ZONE "A", CAT. "B" MAJOR REPAIR.
